Volume 19, Issue 4
A New Approach to Solve Systems of Linear Equations

Luis Vazquez & Jose L. Vazquea-Poletti

DOI:

J. Comp. Math., 19 (2001), pp. 445-448

Published online: 2001-08

Preview Full PDF 157 1710
Export citation
  • Abstract

We propose a new iterative approach to solve systems of linear equations. The new strategy integrates the algebraic basis of the problem with elements horn classical mechanics all the finite difference method. The approach defines two families of convergent iterative methods. Each family is characterized by a linear differential equation and every method is obtained from a suitable finite difference scheme to integrate the associated differential equation. The methods are general and depend on neither the matrix dimension nor the matrix structure. In this preliminary work, we present the basic features of the method with a simple application to a low dimensional system.

  • Keywords

Iterative method Linear systems Classical dynamics

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-19-445, author = {}, title = {A New Approach to Solve Systems of Linear Equations}, journal = {Journal of Computational Mathematics}, year = {2001}, volume = {19}, number = {4}, pages = {445--448}, abstract = { We propose a new iterative approach to solve systems of linear equations. The new strategy integrates the algebraic basis of the problem with elements horn classical mechanics all the finite difference method. The approach defines two families of convergent iterative methods. Each family is characterized by a linear differential equation and every method is obtained from a suitable finite difference scheme to integrate the associated differential equation. The methods are general and depend on neither the matrix dimension nor the matrix structure. In this preliminary work, we present the basic features of the method with a simple application to a low dimensional system. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8996.html} }
TY - JOUR T1 - A New Approach to Solve Systems of Linear Equations JO - Journal of Computational Mathematics VL - 4 SP - 445 EP - 448 PY - 2001 DA - 2001/08 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8996.html KW - Iterative method KW - Linear systems KW - Classical dynamics AB - We propose a new iterative approach to solve systems of linear equations. The new strategy integrates the algebraic basis of the problem with elements horn classical mechanics all the finite difference method. The approach defines two families of convergent iterative methods. Each family is characterized by a linear differential equation and every method is obtained from a suitable finite difference scheme to integrate the associated differential equation. The methods are general and depend on neither the matrix dimension nor the matrix structure. In this preliminary work, we present the basic features of the method with a simple application to a low dimensional system.
Luis Vazquez & Jose L. Vazquea-Poletti. (1970). A New Approach to Solve Systems of Linear Equations. Journal of Computational Mathematics. 19 (4). 445-448. doi:
Copy to clipboard
The citation has been copied to your clipboard